# SDR CIEA201303260004

- Difficulty date: March 22, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- Aircraft time: 14,557 hours, 16,246 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND DURING PHASE INSPECTION ON WING MAIN SPAR LOWER CAP AREA WHERE IT PASSES THROUGH THE LT FUSELAGE PRESSURE VESSEL.  CAUSE OF CORROSION WAS DUE TO MOISTURE BEING TRAPPED UNDERNEATH DETERIORATING SEALANT THAT SEALS THE PRESSURE VESSEL.  A MAJOR REPAIR RESULTED BY REMOVING ALL CORROSION, BLENDING THE SPAR CAP AND RETREATING WITH PRIMER AND PAINT AS NECESSARY.  THE ACFT MFG ASSISTED IN THE REPAIR PROCESS, AND DEVELOPED AND APPROVED THE REPAIR PROCEDURES.
